# SDR QXEA2017012300024

- Difficulty date: January 21, 2017
- Submitted: January 23, 2017
- Operation: Air carrier
- Aircraft: N448QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4409
- Aircraft time: 11,388 hours, 12,243 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 464607
- Part serial: ICO20150
- Condition: Defective
- Location: Lt Mlg
- Part time: 11,388 hours, 12,243 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT AFT GEAR DOORS CYCLED ON GEAR EXTENSION THEN REMAINED OPEN, PER PILOT. LANDING UNEVENTFUL. INTERROGATED PSEU, FOUND "LGDLK2" POSITION ERRATIC BETWEEN NEAR & FAR. ALSO FOUND "PSEU CHAN B FAIL CHANNEL INOP". REMOVED & REPLACED LT MLG STAB BRACE SENSOR HARNESS ASS'Y RT, REF AMM TASKS 32-61-06-000/400-802 & MCN NR: 632765-01. REMOVED & REPLACED PSEU, REF AMM TASKS 32-61-01-000/400-801 & FIM TASK 32-61-01-810-808. CYCLED MLG AFT DOORS SEVERAL TIMES - NO DEFECTS NOTED. PSEU INDICATES NO PRESENT FAULTS. RETURNED TO SERVICE.
